advertisement
Question
Posted by: Celine | 2012/02/13

Why ?

I am currently on the 3 month contraceptive injection for about 2 months. I''m still getting my periods although the bleeding has gone down alot so that it''s more just spotting. But now it just seems like old brown blood coming out. Is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This can happen in some women on the injection. Have your next injection a bit earlier and see if that helps.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/02/16

This can happen in some women on the injection. Have your next injection a bit earlier and see if that helps.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement